# SDR 08FDEA03994

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AJC7236517
- Condition: Gouged
- Location: Bs 1997 L50l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WASTE COMPARTMENT BS 1997, LONGERON 50L, INBD AND OUTBD SIDES ARE GOUGED.   REMOVED LONGEROON END FITTING IN REF TO SRM 51-33-01.  SMOOTHED OUT THE GOUGES IN REF TO SRM 53-00-01.  AREA IS OUT OF LIMITS IN REF TO SRM 53-00-01.  LOCATED; DRILLED & DEBURRED NEW AJC 7236-517 LONGERON END FITTING IN REF TO SRM 51-33-01.  APPLIED TOP COAT IN REF TO SRM 51-21-01.  INSTALLED LONGERON END FITTING IN REF TO SRM 51-33-01.
